Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 74, Number 3

On the stability of an ellipsoidal tumour
George Dassios and Vasiliki Christina Panagiotopoulou.
Quart. Appl. Math. 74 (2016), 399-420
Abstract, references and article information
Full-text PDF
MathSciNet review: 3518221
A maximum principle for fractional diffusion differential equations
C. Y. Chan and H. T. Liu.
Quart. Appl. Math. 74 (2016), 421-427
Abstract, references and article information
Full-text PDF
MathSciNet review: 3518222
Spectral representations, and approximations, of divergence-free vector fields
Giles Auchmuty and Douglas R. Simpkins.
Quart. Appl. Math. 74 (2016), 429-441
Abstract, references and article information
Full-text PDF
MathSciNet review: 3518223
Singularities occurring in multimaterials with transparent boundary conditions
Philippe Destuynder and Caroline Fabre.
Quart. Appl. Math. 74 (2016), 443-463
Abstract, references and article information
Full-text PDF
MathSciNet review: 3518224
Integrable spatiotemporally varying KdV and MKdV equations: Generalized Lax pairs and an extended Estabrook-Wahlquist method
Matthew Russo and S. Roy Choudhury.
Quart. Appl. Math. 74 (2016), 465-498
Abstract, references and article information
Full-text PDF
MathSciNet review: 3518225
Scalar Green function bounds for instantaneous shock location and one-dimensional stability of viscous shock waves
Yingwei Li.
Quart. Appl. Math. 74 (2016), 499-538
Abstract, references and article information
Full-text PDF
MathSciNet review: 3518226
Global smooth solution to a hyperbolic system on an interval with dynamic boundary conditions
Gilbert Peralta and Georg Propst.
Quart. Appl. Math. 74 (2016), 539-570
Abstract, references and article information
Full-text PDF
MathSciNet review: 3518227
Sharp local well-posedness of KdV type equations with dissipative perturbations
Xavier Carvajal and Mahendra Panthee.
Quart. Appl. Math. 74 (2016), 571-594
Abstract, references and article information
Full-text PDF
MathSciNet review: 3518228

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website